# SDR IPXA09656856

- Difficulty date: July 20, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5711 · Wing Spar
- Part: Attach Fitting
- Part number: 114T02211
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E LES 622 FRONT SPAR ATT CLIP FOUND CRACKED, CRACK LENGTH 1.125 INCH.  LT WING L/E LES 622 FRONT SPAR ATT CLIP REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
